Thumbnail
Access Restriction
Subscribed

Author Bulatov, Andrei A.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2013
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Constraint Satisfaction problem ♦ Complexity ♦ Counting problems ♦ Dichotomy theorem ♦ Homomorphism problem
Abstract The Counting Constraint Satisfaction Problem (#CSP(H)) over a finite relational structure H can be expressed as follows: given a relational structure G over the same vocabulary, determine the number of homomorphisms from G to H. In this article we characterize relational structures H for which (#CSP(H) can be solved in polynomial time and prove that for all other structures the problem is #P-complete.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2013-10-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 60
Issue Number 5
Page Count 41
Starting Page 1
Ending Page 41


Open content in new tab

   Open content in new tab
Source: ACM Digital Library